Katedra Równań Różniczkowych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1980] [1979] [1977] [1975] [1974] [1973]
1-200 z 231.

2019

2018

225.
Sarnak’s Conjecture Implies the Chowla Conjecture Along a Subsequence vol. Lecture Notes in Mathematics, vol 2213 (2018), "Ergodic Theory and Dynamical Systems in their Interactions with Arithmetics and Combinatorics", Springer
219.
Sparse generalised polynomials, T AM MATH SOC vol. 370 (2018), no. 11 (2018), 8081-8109

2017

218.
Banach and Nikodym on the bench in Kraków again, EUROPEAN MATHEMATICAL SOCIETY NEWSLETTER vol. 104 (2017), 25-29

2016

208.
Model matematyczny określający prawdopodobieństwo wytworzenia wyrobu finalnego z podzespołów niezgodnych jakościowo, W: TRANSCOMP 2016 : COMPUTER SYSTEMS AIDED SCIENCE, INDUSTRY AND TRANSPORT : THE 20TH INTERNATIONAL CONFERENCE : CONFERENCE PROCEEDINGS (2016), 495

2015

198.
A long and winding road to definable sets, JOURNAL OF SINGULARITIES vol. 13 (2015), 57-86
195.
Binomial Transform and Dold Sequences, JOURNAL OF INTEGER SEQUENCES vol. 18 (2015), Article 15.1.1

2014

2013

189.
Gra w chaos i sekwencje DNA, MATEMATYKA SPOŁECZEŃSTWO NAUCZANIE vol. 50 (2013), 11-15

2012

179.
Some remarks on popularizing mathematics or a magic room, (2012), "Raising Public Awareness of Mathematics", Springer
177.
On mathematics in Kraków through centuries, EUR. MATH. SOC. NEWSLETT. vol. 86 (2012), 19-24

2011

169.
Matura a egzaminy wstępne na przykładzie studiów matematycznych na UJ oraz niestandardowe badania związane z testami PISA, (2011), "Strategia nauczania matematyki w Polsce", Instytut Problemów Współczesnej Cywilizacji im. Marka Dietricha
164.
From Ważewski sets to chaotic dynamics, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 12 (2011), 123-139

2010

162.
O Janie Brożku – varia, PRACE KOMISJI HISTORII NAUKI PAU, KRAKÓW vol. 10 (2010), 41–82
160.

2009

157.
Selected Chapters of the History of Mathematics in Poland, FROM SHARED TRADITIONS TO PROSPEROUS BILATERAL FUTURE IN SWISS-POLISH RELATIONS (PROCEEDINGS OF THE CONFERENCE: SWISS-POLISH COHESION DIALOGUE BETWEEN SCIENCE, ECONOMY AND CULTURE, BERN, NOVEMBER 22, 2007) (2009), 49-62
156.
Jeszcze o Brożku, ANTIQUITATES MATHEMATICAE vol. 3 (2009), 9–19
155.
Jeszcze o Brożku , WIADOMOŚCI MATEMATYCZNE vol. 45 (2009), 307–315
154.
153.
On Stan Ulam and his mathematics, AUSTRALIAN JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS vol. 6 (2009), 1-9

2008

149.
Dévissage for local deformation functors, OBERWOLFACH REPORTS vol. 54/2008 (2008), 3038-3040
143.
Lefschetz numbers, binomial sums and chaotic dynamics, TRANS. APPL. MATH. NONLINEAR MODELS vol. 1 (2008), 121-134

2007

142.
Fonctions et Ensembles Analytiques, (2007), "Ensembles Sous-analytiques à la Polonaise", HERMANN, éditeurs des sciences et des arts depuis

2006

2005

133.
Interview with Ian Stewart, EUR. MATH. SOC. NEWSLETT. 55 (2005), 26--33
132.
Dominik Kwietniak, M.Misiurewicz
Exact Devaney chaos and entropy, QUAL. THEORY DYN. SYST. 6 (2005), no.1, 169--179
131.
Fixed point results based on the Ważewski method, (2005), "Handbook of Topological Fixed Point Theory", Springer Verlag (połaczony z Kluwer Academic Publishing)

2004

2003

123.
On negative escape time in semidynamical systems, UNIV. IAGEL. ACTA MATH. 41 (2003), 181-188
121.
120.

2002

117.
On the Poincaré-Bendixson theorem, LECTURE NOTES IN NONLINEAR ANAL. 3 (2002), 49-70
116.
Epsilon, (2002), Wydawnictwo Szkolne Omega
115.
Hadamard's inequality in inner product spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 40 (2002), 113-116
113.
Roman Srzednicki, B.Lani-Wayda
A generalized Lefschetz fixed point theorem and symbolic dynamics in delay equations, ERGODIC THEORY DYNAM. SYSTEMS 22 (2002), no. 4, 1215--1232
111.
Complicated dynamics in periodically forced ODE's, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 175-183

2001

106.
Remark on subharmonic solutions of periodic planar systems, REND. ISTIT. MAT. UNIV. TRIESTE vol. 32 (2001), 43-50

2000

105.
Boundary properties for two-dimensional semiflows, (2000), "Nonlinear analysis in geometry and topology", Hadronic Press
103.
The Conley index over the circle, J. DYNAM. DIFFERENTIAL EQUATIONS 12 (2000), no. 2, 385--409
102.
On periodic solutions inside isolating chains, J. DIFFERENTIAL EQUATIONS 165 (2000), no. 1, 42--60
101.
96.
How to show an existence of homoclinic trajectories using topological tools?, (2000), " International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999),", World Scientific Publishing
94.
A question of divisibility of an analytic germ by a polynomial, QUAL. THEORY DYN. SYST. 1 (2000), no. 2, 157--162

1999

90.
89.
On cohomology of the invariant part of an isolating block, TOPOL. METHODS NONLINEAR ANAL. 14 (1999), no. 2, 257--260

1998

87.
Stability in impulsive dynamical systems, UNIV. IAGEL. ACTA MATH. 36 (1998), 193--195
86.
Some examples of dynamical systems, (1998), "Analysis and Topology", World Scientific Publishing
85.
On the Conley index over a base, PROCEEDINGS OF THE CONFERENCE "TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS" (KRAKÓW-PRZEGORZAŁY, 1996). Univ. Iagel. Acta Math. No. 36 (1998), 239--241

1997

80.
Professor Father Andrzej Turowicz [1909--1989], (POLISH) ZESZ. NAUK. UNIW. OPOL. MAT. 30 (1997), 53--59
79.
78.
On detection of chaotic dynamics in ordinary differential equations, PROCEEDINGS OF THE SECOND WORLD CONGRESS OF NONLINEAR ANALYSTS, PART 8 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 8, 4927--4935
76.
Conley's index---an extension of the Wa?ewski retract method, (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 163--167

1996

71.
On polyhedra with centrally symmetric faces, JOURNAL OF NATURAL GEOMETRY vol. 10 (1996), 149-156
70.
Asymptotically periodic motions in pseudo-processes, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 73--86
69.
Homology properties of PAS sets on topological manifolds, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 109--113

1995

67.
Roman Srzednicki, S.Sedziwy
On periodic solutions of certain nth order differential equations, J. MATH. ANAL. APPL. 196 (1995), no. 2, 666--675
65.
Zofia Denkowska, E.Jankowska-Sahraoui
Past, present and future of Hilbert's sixteenth problem, (POLISH) WIADOM. MAT. 31 (1995), 31--43

1994

62.
Some families of pseudo-processes, ANN. POLON. MATH. 60 (1994), no. 1, 33--45
58.
Topological invariants and detection of periodic orbits, J. DIFFERENTIAL EQUATIONS 111 (1994), no. 2, 283--298

1993

55.
On time-duality of the Conley index, RESULTS MATH. 24 (1993), no. 1-2, 161--167

1992

53.
Topologia polska w pierwszych dziesięcioleciach XX wieku, PRACE NAUKOWE UNIWERSYTETU ˜ŚLĄSKIEGO vol. 1253 (1992), 163-172
52.
On some properties of isometric mappings, FACTA UNIV. SER. MATH. INFORM. vol. 7 (1992), 107-115

1991

51.
Dynamical systems created from semidynamical systems, (1991), "Constantin Carathéodory: an international tribute", World Scientific Publishing
50.
Kneser type theorems and Baire properties for planar semidynamical systems, (1991), "Differential Equations: Stability and Control, Lecture Notes in Pure and Appl. Math., 127,", Marcel Dekker (gałąź Taylor & Francis Group)
49.
A classification of dynamical systems, ANN. POLON. MATH. 53 (1991), no. 2, 109--121
48.
Zofia Denkowska, R.Roussarie
A method of desingularization for analytic two-dimensional vector field families, BOL. SOC. BRASIL. MAT. (N.S.) 22 (1991), no. 1, 93--126

1990

45.
Periodic orbits indices, FUND. MATH. 135 (1990), no. 3, 147--173

1989

44.
Some remarks on stable sets, TECHNICAL UNIVERSITY KRAKOW MONOGRAPHS vol. 77 (1989), 57-67

1988

41.
Limit sets and stability of motions in semi-systems, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 189--201
40.
39.
On injective multivalued semiflows, ANN. POLON. MATH. 49 (1988), no. 2, 147--150
38.
37.
La longueur des arcs dans les fibres d'un sous-analytique, (FRENCH) [ARC LENGTH IN THE FIBERS OF A SUBANALYTIC SET] BULL. SCI. MATH. (2) 112 (1988), no. 4, 445--451

1987

33.
Stanisław Burys, E.Polit-Gancarczyk
On the theorem of Fatou for the biharmonic problem in a half-space, UNIV. IAGEL. ACTA MATH. no. 26 (1987), 199--216
32.
Zofia Denkowska, K.Wachta
Une construction de la stratification sous-analytique avec la condition (w), (FRENCH) [A CONSTRUCTION OF A SUBANALYTIC STRATIFICATION UNDER THE CONDITION (W)] BULL. POLISH ACAD. SCI. MATH. 35 (1987), no. 7-8, 401--405